| Model Number |
1114801 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of alice nightone that the patient sent in for repair due to casing damage.A device was returned to a third-party service center.During the evaluation of the device, they found out that the complaint was confirmed, top and bottom casing to be split and fluid ingress on the pca, therefore unable to retrieve any information from the device.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
Upon review of this complaint, there was no serious injury alleged.In addition, the malfunction will not cause or contribute to a serious injury if the event were to reoccur.This complaint does not meet the definition of a reportable event.